Czechoslovak Mathematical Journal, first online, pp. 1-15


A dispersion inequality in the Hankel setting

Saifallah Ghobber

Received August 20, 2016.   First published January 18, 2018.

Abstract:  The aim of this paper is to prove a quantitative version of Shapiro's uncertainty principle for orthonormal sequences in the setting of Gabor-Hankel theory.
Keywords:  time-frequency concentration; windowed Hankel transform; Shapiro's uncertainty principles
Classification MSC:  94A12, 42C20, 45P05
DOI:  10.21136/CMJ.2018.0445-16

PDF available at:  Springer   Institute of Mathematics CAS

References:
[1] P. C. Bowie: Uncertainty inequalities for Hankel transforms. SIAM J. Math. Anal. 2 (1971), 601-606. DOI 10.1137/0502059 | MR 0304983 | Zbl 0235.44002
[2] W. Czaja, G. Gigante: Continuous Gabor transform for strong hypergroups. J. Fourier Anal. Appl. 9 (2003), 321-339. DOI 10.1007/s00041-003-0017-x | MR 1999563 | Zbl 1037.42031
[3] S. Ghobber: Phase space localization of orthonormal sequences in $L_\alpha^2(\Bbb R_+)$. J. Approx. Theory 189 (2015), 123-136. DOI 10.1016/j.jat.2014.10.008 | MR 3280675 | Zbl 1303.42015
[4] S. Ghobber, S. Omri: Time-frequency concentration of the windowed Hankel transform. Integral Transforms Spec. Funct. 25 (2014), 481-496. DOI 10.1080/10652469.2013.877009 | MR 3172059 | Zbl 1293.42005
[5] H. Lamouchi, S. Omri: Time-frequency localization for the short time Fourier transform. Integral Transforms Spec. Funct. 27 (2016), 43-54. DOI 10.1080/10652469.2015.1092439 | MR 3417389 | Zbl 1334.42022
[6] B. M. Levitan: Expansion in Fourier series and integrals with Bessel functions. Uspekhi Matem. Nauk (N.S.) 6 (1951), 102-143. (In Russian.) MR 0049376 | Zbl 0043.07002
[7] E. Malinnikova: Orthonormal sequences in $L^2(\Bbb R^d)$ and time frequency localization. J. Fourier Anal. Appl. 16 (2010), 983-1006. DOI 10.1007/s00041-009-9114-9 | MR 2737766 | Zbl 1210.42020
[8] H. S. Shapiro: Uncertainty principles for basis in $L^2(\R)$. Proc. of the Conf. on Harmonic Analysis and Number Theory, Marseille-Luminy, 2005, CIRM.

Affiliations:   Saifallah Ghobber, Department of Mathematics, College of Education in Majmaah, Majmaah University, P. O. Box 66, 11952 Majmaah, Kingdom of Saudi Arabia, and LR11ES11 Analyse Mathématiques et Applications, Faculté des Sciences de Tunis, Université de Tunis El Manar, Campus Universitaire Farhat Hached, 2092 Tunis, Tunisie, e-mail: s.ghobber@mu.edu.sa


 
PDF available at: